Aug 24, 2012
I was watching doctor oz and there was a lady on there talking about biotin. I take 10,000 mcg of biotin a day which is the maximum recommended daily dose. this lady said she takes 500 mg of biotin a day. each one of my pills is 5000 mcg of biotin, which is equal to 5 mg of biotin. in order for this lady to take the dosage of biotin she recommended one would have to take 100 of the 5,000 mcg (5 mg) pills a day. please do not take this much.
Aug 30, 2012
Just curious, why not? It is insane but what could happen if you take too much?
Sep 06, 2012
A biotin overdose is rare but is possible if someone takes high doses of the vitamin over a prolonged period of time. Possible signs of a biotin overdose include slower release of insulin, skin rash, lower vitamin C and vitamin B6 levels, and higher blood sugar levels. Biotin, which is vitamin B7, also called vitamin H, is water soluble, meaning the body excretes what it doesn’t use through urine.
Sep 07, 2012
I just got 1.000 mcg took one today let's see how that goes!
Lack of vitamin is bad but so is overdose. Thanks for the heads up :)
Comments and topics that do not comply with these rules will be removed by Beautylish Staff.
Repeat offenders may be banned.
Beautylish is a diverse, positive and respectful community. It’s okay to disagree with someone, but be constructive and don’t be rude.
We have a zero tolerance policy toward rude comments, negativity and harassment.
Make posts easy to understand by using proper spelling, grammar and capitalization. Post topics in the correct category and do not make duplicate posts.
Duplicate, miscategorized, and difficult to understand posts will be deleted by Beautylish Staff.
Avoid self-promotion or commercial messages. Don’t post other people’s work and claim it as your own.
Contests, giveaways, swaps and exchanges are not allowed on Beautylish.
Use the flag button to report inappropriate or disrespectful behavior,
or email us at firstname.lastname@example.org.